Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Persisting bleeding after surgical abortion. On antibiotics. Can I do the normal physical activities?

Hi, I had a surgical abortion aweek ago. I was 4 weeks pregnant. The bkeeding stopped the next day but light bleeding started 2days ago .I have also concluded the antibiotics I was given by my doctor. I want to know if its normal and when the bleeding will stop although I ve been working ever since which includes walking and climbing the stairs.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Usually after a surgical abortion rest is advised for a week and that includes abstinence and avoiding heavy work. If your abortion was incomplete, it would have resulted in persistent bleeding and pain. As you did not have any of these symptoms, you probably are in for a normal menstrual cycle, which occurs sooner than after a delivery when you have an abortion, either spontaneous or induced. Please have a checkup with your doctor for further guidance. Take care.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor